MathSciNet Relay Station
MathSciNet bibliographic data
MR1242085 (95e:30021) 30C50 (30C45)
Grinshpan, A. Z. On an identity related to multivalent functions. Proc. Amer. Math. Soc. 123 (1995), no. 4, 1199–1205.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement